# SDR AALA201810087001

- Difficulty date: October 1, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 53,554 hours, 21,874 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT LOWER DOOR STUB FRAME AT BS 294, RBL 51 ON LOWER EDGE WHERE ATTACHES TO CREASE ANGLE. INSTALLED REPAIR DOUBLER IAW SRM 51-70-11-2R AND EA #285561.
